MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 6; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Orthopaedic Mfg. Ltd. Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 6; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42502006001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Damage to Ligament(s) (1952)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
Persona FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 6
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50919300
Report Number3007963827-2026-00442
Device Sequence Number12098479
Product Code MBH
UDI-Device Identifier00889024229891
UDI-Public(01)00889024229891(17)320422(10)65341593
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502006001
Device Lot Number65341593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight223 LB